# SDR MALA000188

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Inoperative
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT INTAKE HEAT INOPERATIVE.  MAINTENANCE REPLACED RT LOWER DUCT.  IAW SF 340.  ALL CHECKS GOOD.
